Rubió I Pons, Llorenç
Fibrant presheaves of spectra and Guillén-Navarro extension
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009) , p. 191-203
Zbl 1182.19001 | MR 2582837
URL stable : http://www.numdam.org/item?id=RSMUP_2009__122__191_0

Bibliographie

[1] A. K. Bousfield - E. M. Friedlander, Homotopy theory of G-spaces, spectra, and bisimplicial sets. In Geometric applications of homotopy theory (Proc. Conf., Evanston, Ill., 1977), II, volume 658 of Lecture Notes in Math. (Springer, Berlin, 1978), pp. 80-130. MR 513569 | Zbl 0405.55021

[2] C. Cortiñ As - C. Haesemeyer - M. Schlichting - C. Weibel, Cyclic homology, cdh-homology and negative k-theory. Annals of Mathematics, 167 (2008), pp. 549-573. MR 2415380 | Zbl pre05578698

[3] F. Guillén - V. Navarro Aznar - P. Pascual Gainza - F. Puerta, Hyperrésolutions cubiques et descente cohomologique, volume 1335 of Lecture Notes in Mathematics. Springer-Verlag, Berlin, 1988. Papers from the Seminar on Hodge-Deligne Theory held in Barcelona, 1982. MR 972983 | Zbl 0638.00011

[4] Francisco Guillén - Vicente Navarro Aznar, Un critère d'extension des foncteurs définis sur les schémas lisses. Publ. Math. Inst. Hautes Études Sci., 95 (2002), pp. 1-91. Numdam | MR 1953190 | Zbl 1075.14012

[5] Christian Haesemeyer, Descent properties of homotopy K-theory. Duke Math. J., 125, 3 (2004), pp. 589-619. MR 2166754 | Zbl 1079.19001

[6] J. F. Jardine, Simplicial presheaves. J. Pure Appl. Algebra, 47, 1 (1987), pp. 35-87. MR 906403 | Zbl 0624.18007

[7] J. F. Jardine, Stable homotopy theory of simplicial presheaves. Canad. J. Math., 39, 3 (1987), pp. 733-747. MR 905753 | Zbl 0645.18006

[8] Stephen A. Mitchell, Hypercohomology spectra and Thomason's descent theorem. In Algebraic K-theory (Toronto, ON, 1996), volume 16 of Fields Inst. Commun., Amer. Math. Soc., Providence, RI (1997), pp. 221-277. MR 1466977 | Zbl 0888.19003

[9] Pere Pascual Gainza - Llorenç RUBIÓ I PONS, Algebraic k-theory and cubical descent. Preprint Arxiv math. AG/2257, june of 2007. MR 2529230

[10] Llorenç Rubió I PONS, Model categories and cubical descent. Bol. Soc. Mat. Mexicana, 13, 3 (2007), pp. 293-305. MR 2472507 | Zbl 1167.18306

[11] R. W. Thomason - Thomas Trobaugh, Higher algebraic K-theory of schemes and of derived categories. In The Grothendieck Festschrift, Vol. III, volume 88 of Progr. Math. (Birkhäuser Boston, Boston, MA, 1990), pp. 247-435. MR 1106918 | Zbl 0731.14001

[12] Vladimir Voevodsky, Homotopy theory of simplicial sheaves in completely decomposable topologies. Preprint (September 6, 2000), K-theory Preprint Archives, http://www.math.uiuc.edu/K-theory/0443/. MR 1890744

[13] Vladimir Voevodsky, Unstable motivic homotopy categories in Nisnevich and cdh-topologies. Preprint (September 6, 2000), K-theory Preprint Archives, http://www.math.uiuc.edu/K-theory/0444/.

[14] Charles A. Weibel, Homotopy algebraic K-theory. In Algebraic K-theory and algebraic number theory (Honolulu, HI, 1987), volume 83 of Contemp. Math., Amer. Math. Soc., Providence, RI (1989), pp. 461-488. MR 991991 | Zbl 0669.18007